Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||A new design of H-infinity piecewise filtering for discrete-time nonlinear time-varying delay systems via T-S Fuzzy affine models|
|Citation:||IEEE Transactions on Systems Man and Cybernetics: Systems, 2017; 47(8):2034-2047|
|Yanling Wei, Jianbin Qiu, S Peng Shi, and Hak-Keung Lam|
|Abstract:||This paper proposes a novel delay-dependent approach to the piecewise-affine H-infinity filter design for discrete-time state-delayed nonlinear systems. The nonlinear plant is expressed by a Takagi-Sugeno fuzzy-affine model and the state delay is considered to be time-varying with available lower and upper bounds. The purpose is to design an admissible filter that guarantees the asymptotic stability of the resulting filtering error system (FES) with a prescribed disturbance attenuation level in an H-infinity sense. By applying a new piecewise-fuzzy Lyapunov-Krasovskii functional, combined with a novel summation inequality, improved reciprocally convex inequality and S-procedure, the H-infinity performance analysis criterion is first developed for the FES. Furthermore, the filter synthesis is carried out by some elegant convexification techniques. Finally, simulation examples are employed to confirm the effectiveness and less conservatism of the proposed methods.|
|Keywords:||Filter design; new summation inequality; Takagi-Sugeno (T–S) fuzzy-affine systems; time-varying delay|
|Description:||Date of publication August 30, 2016; date of current version July 17, 2017.|
|Rights:||© 2016 IEEE|
|Appears in Collections:||Electrical and Electronic Engineering publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.